Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 67, NWS State College, PA

June 18, 20174 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 18, 2017, 5:47 PM EDT for 4 counties in Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2017, 5:47 PM EDT (21:47 UTC)
Expired
Jun 18, 2017, 6:45 PM EDT
In force
58 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Clinton County, PA, Lycoming County, PA, Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 64 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:37 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

381 
WUUS51 KCTP 182147
SVRCTP
PAC035-081-105-117-182245-
/O.NEW.KCTP.SV.W.0067.170618T2147Z-170618T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
547 PM EDT SUN JUN 18 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lycoming County in north central Pennsylvania...
  Southeastern Potter County in north central Pennsylvania...
  Southwestern Tioga County in north central Pennsylvania...
  Northwestern Clinton County in north central Pennsylvania...

* Until 645 PM EDT

* At 547 PM EDT, a severe thunderstorm was located near Kettle Creek
  State Park, moving northeast at 40 mph.

  HAZARD...70 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is possible. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Westport, Cross Fork, Leetonia, Hyner, South Renovo, Leonard
  Harrison State Park, Keating, Tamarack, Kettle Creek State Park and
  Cedar Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4166 7722 4140 7729 4124 7790 4125 7790
      4123 7792 4120 7803 4148 7797 4183 7750
TIME...MOT...LOC 2147Z 241DEG 36KT 4136 7787 

HAIL...1.25IN
WIND...70MPH
 
$$

Dangelo
2 follow-up statements
211 
WWUS51 KCTP 182215
SVSCTP

Severe Weather Statement
National Weather Service State College PA
615 PM EDT SUN JUN 18 2017

PAC035-081-105-117-182245-
/O.CON.KCTP.SV.W.0067.000000T0000Z-170618T2245Z/
Lycoming PA-Potter PA-Tioga PA-Clinton PA-
615 PM EDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN LYCOMING...SOUTHEASTERN POTTER...SOUTHWESTERN TIOGA
AND NORTHWESTERN CLINTON COUNTIES...

At 615 PM EDT, a severe thunderstorm was located near Slate Run,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines. 

Locations impacted include...
Westport, Cross Fork, Leetonia, Hyner, South Renovo, Leonard Harrison
State Park, Tamarack, Cedar Run, Cammal and Ole Bull State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4166 7722 4140 7729 4125 7787 4135 7791
      4162 7776 4183 7750
TIME...MOT...LOC 2215Z 240DEG 27KT 4146 7763 

HAIL...1.00IN
WIND...60MPH
 
$$

Dangelo
768 
WWUS51 KCTP 182239
SVSCTP

Severe Weather Statement
National Weather Service State College PA
639 PM EDT SUN JUN 18 2017

PAC035-105-182248-
/O.CAN.KCTP.SV.W.0067.000000T0000Z-170618T2245Z/
Potter PA-Clinton PA-
639 PM EDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTER AND
NORTHWESTERN CLINTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
north central Pennsylvania.

LAT...LON 4166 7722 4143 7737 4136 7753 4144 7759
      4183 7750
TIME...MOT...LOC 2238Z 229DEG 31KT 4174 7736 

$$

PAC081-117-182245-
/O.CON.KCTP.SV.W.0067.000000T0000Z-170618T2245Z/
Lycoming PA-Tioga PA-
639 PM EDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN LYCOMING AND SOUTHWESTERN TIOGA COUNTIES...

At 638 PM EDT, a severe thunderstorm was located near Wellsboro,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Slate Run, Leetonia, Morris, Leonard Harrison State Park, Cedar Run
and Cammal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4166 7722 4143 7737 4136 7753 4144 7759
      4183 7750
TIME...MOT...LOC 2238Z 229DEG 31KT 4174 7736 

HAIL...<.75IN
WIND...60MPH
 
$$

Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:57 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 18, 2:57 PM EDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service State College PA
257 PM EDT Sun Jun 18 2017

.SYNOPSIS...
An approaching upper level trough will bring strong to severe
thunderstorms with heavy rainfall to northwest Pennsylvania
this afternoon and early evening. Thunderstorms will spread over
the region overnight and Monday before a cold front through
Pennsylvania. The upper trough will swing through the area
during the middle of the week, then lift out by Friday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Active weather for the CWA this afternoon and evening. Radar
trends showing increasing convection upstream headed towards NW
portions of area. Conditions are in place for severe weather,
mainly damaging winds and possibly large hail. SPC has issued a
Severe Thunderstorm Watch in the area of highest concern. Along
with the severe thunderstorm potential, these storms have the
potential to train and excessive rainfall is possible as well.
FFG values are close to two inches an hour, which is certainly
possible and a Flash Flood Watch is issued until 02z to account
for localized excessive rain. Elsewhere, a few hit or miss
showers and thunderstorms are popping up in the warm and humid
airmass. With frontal boundary pushing east, showers and
thunderstorms are in the forecast through the overnight hours
slowly spreading west to east across the CWA. Much less
instability than this afternoon will reduce severe weather risk.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
As front pushes though on Monday the focus of convection and
heaviest rain will shift east. With afternoon heating and
frontal boundary in place, SPC has slight risk over eastern
half with a wedge of an enhanced risk of severe weather over
Lancaster Cty. Rainfall will be locally heavy as well. FFG is
quite high there with recent dry weather, but area will have to
be watch for any flood potential. Conditions dry out Monday
night with boundaries pushing east.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A cooler and generally drier pattern is shaping up for Tuesday
into early Thursday, as the cold front and plume of tropical
moisture pushes east of the area.

However, very fast flow will result in another low with
strong warm advection bringing some showers and storms
to the area later Thursday into Friday. Very humid air
expected again.

The cold front drops south of the area on Saturday, but
is not expected to push very much to the south. EC and some
other guidance hint at a strong push of warm and humid air for
next Sunday. Loaded superblend in for that period and that is
weighted toward the warm and humid conditions.

Otherwise, the main changes to the longer term were just
minor.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Convection now developing over northwest PA and will prgress
into central PA toward sunset. Worded KBFD with -TSRA and other
west and central airfields with VCTS through 19/00z. Convection
transitions to -SHRA overnight with some restriction to ceilings
to MVFR and occasional IFR. Winds will continue to be gusty with
20 KTS likely through the evening hours.

Are of convection will develop on Monday but the main effects
would be toward the latter portion of the TAF valid time.

.OUTLOOK...

Mon...Widespread TSRA impacts central and east.

Tue...Sct SHRA NW. No sig wx.

Wed...Mainly dry with VFR conditions.

Thu...Sct SHRA and storms...mainly N.

Fri...Chance of showers and thunderstorms.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM EDT this evening for PAZ004>006-
010-011.

&&

SYNOPSIS...Ross
NEAR TERM...Ross
SHORT TERM...Ross
LONG TERM...Fitzgerald
AVIATION...Martin/RXR/Tyburski
Hazardous weather outlook, Jun 18, 4:59 PM EDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
459 PM EDT Sun Jun 18 2017

PAZ028-036-042-049>053-056-063-191115-
Juniata-Franklin-Sullivan-Union-Snyder-Montour-Northumberland-
Columbia-Perry-Cumberland-
459 PM EDT Sun Jun 18 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057>059-064>066-191115-
Dauphin-Schuylkill-Lebanon-Adams-York-Lancaster-
459 PM EDT Sun Jun 18 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-018-019-024>027-033>035-041-045-046-191115-
Northern Clinton-Northern Centre-Southern Centre-Cambria-Blair-
Huntingdon-Mifflin-Somerset-Bedford-Fulton-Northern Lycoming-
Southern Clinton-Southern Lycoming-
459 PM EDT Sun Jun 18 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-011-191115-
Warren-McKean-Potter-Elk-Cameron-
459 PM EDT Sun Jun 18 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-037-191115-
Clearfield-Tioga-
459 PM EDT Sun Jun 18 2017

...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

Martin

In the hours before

Local storm report, Jun 18, 4:56 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     RUSSELL                 41.92N  79.14W
06/18/2017                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

&&

EVENT NUMBER CTP1701222

EVANEGO
Local storm report, Jun 18, 4:59 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     CLARENDON               41.78N  79.10W
06/18/2017                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

&&

EVENT NUMBER CTP1701223

EVANEGO
Local storm report, Jun 18, 5:06 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS KENNEDY STREET IN BRADFORD.

&&

EVENT NUMBER CTP1701224

EVANEGO
Special weather statement, Jun 18, 5:24 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
524 PM EDT SUN JUN 18 2017

PAZ037-182200-
Tioga PA-
524 PM EDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 600
PM EDT...

At 524 PM EDT, Doppler radar indicated a strong thunderstorm near
Sylvania, moving northeast at 30 mph.

Dime size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Roseville.

LAT...LON 4189 7691 4174 7689 4172 7701 4182 7706
      4190 7692
TIME...MOT...LOC 2124Z 235DEG 25KT 4179 7696

Dangelo
Local storm report, Jun 18, 5:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
525 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             1 S SUGAR GROVE         41.97N  79.34W
06/18/2017  M1.00 INCH       WARREN             PA   BROADCAST MEDIA

            QUARTER-SIZED HAIL REPORTED NEAR SUGAR GROVE.

0400 PM     TSTM WND DMG     TIDIOUTE                41.68N  79.40W
06/18/2017                   WARREN             PA   BROADCAST MEDIA

            SEVERAL TREES REPORTED DOWN IN TIDIOUTE.

0407 PM     TSTM WND DMG     RUSSELL                 41.92N  79.14W
06/18/2017                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0420 PM     TSTM WND DMG     CLARENDON               41.78N  79.10W
06/18/2017                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0450 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS KENNEDY STREET IN BRADFORD.

0450 PM     TSTM WND DMG     1 S BRADFORD            41.95N  78.64W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS LOST LANE.

0459 PM     TSTM WND DMG     3 N REW                 41.94N  78.50W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN NEAR THE OLD BRADFORD SPEEDWAY

0501 PM     TSTM WND DMG     1 N REW                 41.91N  78.50W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN ALONG SUMMIT ROAD.

0504 PM     TSTM WND DMG     5 NNE REW               41.97N  78.46W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS OIL VALLEY ROAD.

0513 PM     TSTM WND DMG     1 N ELDRED              41.97N  78.38W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS ROUTE 446 NORTH OF ELDRED.

&&

EVENT NUMBER CTP1701220 CTP1701221 CTP1701222 CTP1701223 CTP1701224
CTP1701228 CTP1701225 CTP1701227 CTP1701226 CTP1701229

EVANEGO
Special weather statement, Jun 18, 5:34 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service State College PA
534 PM EDT SUN JUN 18 2017

PAZ010-017-182200-
Clearfield PA-Elk PA-
534 PM EDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CLEARFIELD AND ELK
COUNTIES UNTIL 600 PM EDT...

At 534 PM EDT, Doppler radar indicated a strong thunderstorm 7 miles
west of Brockway, moving northeast at 40 mph.

Wind gusts of 50 to 55 mph and very heavy rainfall are possible.

Locations impacted include...
Ridgway, Johnsonburg, Brandy Camp, Portland Mills, Brockport,
Kersey, Weedville and Treasure Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4152 7870 4123 7846 4115 7879 4120 7876
      4120 7871 4123 7871 4123 7874 4126 7873
      4135 7893 4136 7895
TIME...MOT...LOC 2134Z 241DEG 37KT 4124 7894

Dangelo

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:31 PM EDTFlash Flood WatchCTPCameron, Elk, McKean, Potter, Warren15 hr
Jun 18, 2:16 PM EDTSpecial Weather StatementCTPSchuylkill44 min
Jun 18, 3:30 PM EDTSevere Thunderstorm WarningCTPWarren60 min
Jun 18, 4:24 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren51 min
Jun 18, 4:45 PM EDTSpecial Weather StatementCTPElk45 min
Jun 18, 4:57 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter48 min
Jun 18, 5:24 PM EDTSpecial Weather StatementCTPTioga36 min
Jun 18, 5:34 PM EDTSpecial Weather StatementCTPElk26 min
Jun 18, 6:13 PM EDTSpecial Weather StatementCTPElk32 min
Jun 18, 6:40 PM EDTSpecial Weather StatementCTPTioga35 min
Jun 18, 6:55 PM EDTSpecial Weather StatementCTPMifflin35 min
Jun 18, 7:09 PM EDTAreal Flood AdvisoryCTPWarren3 hr
Jun 18, 7:09 PM EDTSevere Thunderstorm WarningCTPWarren66 min
Jun 18, 7:18 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin, Snyder57 min
Jun 18, 7:20 PM EDTSpecial Weather StatementCTPLycoming40 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.